Some theorems on the ro gers-ramanujan continued fraction in Ramanujan's lost notebook

Bruce C. Berndt, Sen Shan Huang, Jaebum Sohn, Seung Hwan Son

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In his first two letters to G. H. Hardy and in his notebooks, Ramanujan recorded many theorems about the Rogers-Ramanujan continued fraction. In his lost notebook, he offered several further assertions. The purpose of this paper is to provide proofs for many of the claims about the RogersRamanujan and generalized Rogers-Ramanujan continued fractions found in the lost notebook. These theorems involve, among other things, modular equations, transformations, zeros, and class invariants.

Original languageEnglish
Pages (from-to)2157-2177
Number of pages21
JournalTransactions of the American Mathematical Society
Volume352
Issue number5
Publication statusPublished - 2000 Dec 1

Fingerprint

Ramanujan's Lost Notebook
Ramanujan
Continued fraction
Theorem
Modular Equations
Assertion
Thing
Invariant
Zero

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Berndt, Bruce C. ; Huang, Sen Shan ; Sohn, Jaebum ; Son, Seung Hwan. / Some theorems on the ro gers-ramanujan continued fraction in Ramanujan's lost notebook. In: Transactions of the American Mathematical Society. 2000 ; Vol. 352, No. 5. pp. 2157-2177.
@article{384ecd403d1c4f118dee668ca78074d5,
title = "Some theorems on the ro gers-ramanujan continued fraction in Ramanujan's lost notebook",
abstract = "In his first two letters to G. H. Hardy and in his notebooks, Ramanujan recorded many theorems about the Rogers-Ramanujan continued fraction. In his lost notebook, he offered several further assertions. The purpose of this paper is to provide proofs for many of the claims about the RogersRamanujan and generalized Rogers-Ramanujan continued fractions found in the lost notebook. These theorems involve, among other things, modular equations, transformations, zeros, and class invariants.",
author = "Berndt, {Bruce C.} and Huang, {Sen Shan} and Jaebum Sohn and Son, {Seung Hwan}",
year = "2000",
month = "12",
day = "1",
language = "English",
volume = "352",
pages = "2157--2177",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "5",

}

Some theorems on the ro gers-ramanujan continued fraction in Ramanujan's lost notebook. / Berndt, Bruce C.; Huang, Sen Shan; Sohn, Jaebum; Son, Seung Hwan.

In: Transactions of the American Mathematical Society, Vol. 352, No. 5, 01.12.2000, p. 2157-2177.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Some theorems on the ro gers-ramanujan continued fraction in Ramanujan's lost notebook

AU - Berndt, Bruce C.

AU - Huang, Sen Shan

AU - Sohn, Jaebum

AU - Son, Seung Hwan

PY - 2000/12/1

Y1 - 2000/12/1

N2 - In his first two letters to G. H. Hardy and in his notebooks, Ramanujan recorded many theorems about the Rogers-Ramanujan continued fraction. In his lost notebook, he offered several further assertions. The purpose of this paper is to provide proofs for many of the claims about the RogersRamanujan and generalized Rogers-Ramanujan continued fractions found in the lost notebook. These theorems involve, among other things, modular equations, transformations, zeros, and class invariants.

AB - In his first two letters to G. H. Hardy and in his notebooks, Ramanujan recorded many theorems about the Rogers-Ramanujan continued fraction. In his lost notebook, he offered several further assertions. The purpose of this paper is to provide proofs for many of the claims about the RogersRamanujan and generalized Rogers-Ramanujan continued fractions found in the lost notebook. These theorems involve, among other things, modular equations, transformations, zeros, and class invariants.

UR - http://www.scopus.com/inward/record.url?scp=23044520241&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23044520241&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:23044520241

VL - 352

SP - 2157

EP - 2177

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 5

ER -